# SDR MYWA100031

- Difficulty date: February 10, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,888 hours, 9,088 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ON WALK AROUND FOUND PARTIAL FLIGHT SPOILER EXTENSION.
